# SDR AALA202304037398

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737823
- Aircraft serial: 44475
- Aircraft time: 6,586 hours, 2,472 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR SLIDE GIRT BAR DOES NOT STAY IN UNARMED BRACKET. READJUSTED AND TIGHTENED GIRT BAR HOLDER BRACKET IN ACCORDANCE WITH AMM 25-66-01. CHECK OPERATES GOOD. OK FOR SERVICE.
